# SDR UIEA2015050100251

- Difficulty date: May 1, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N653GT
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 78,299 hours, 21,723 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Part number: 379103D29
- Part serial: 12285
- Condition: Deployed
- Location: Descent Device
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE FOUND DEPLOYED ON ONE TIME USE DESCENT DEVICE LOCATED NR 1 POSITION MAIN DECK.  R & R EMER DESCENT DEVICE WITH SERVICEABLE EMER DEVICE.  WORK DONE IAW AMM 25-61-03.
